# SDR AU981479

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: SA530830
- Condition: Worn
- Location: Engine
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER PISTON PIN END PLUG WORN AND DAMAGED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.    PART TC:  654.
